It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Sulfameth/Trimethoprim (Generic for Bactrim) SIDE EFFECTS

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-06-2007, 06:20 AM   #1
    South656
    Junior Member
    (female)
     
    Join Date: May 2005
    Location: GA
    Posts: 48
    South656 HB User
    Exclamation Sulfameth/Trimethoprim (Generic for Bactrim) SIDE EFFECTS

    Hello Everyone.

    It has been a while since I've been on here but everytime I need help with something I ALWAYS turn to the health boards and find answers or some kind of help so I know I am in the right place!

    I am currently taking Sulfameth to treat Haemophilus influenzae that was found in my throat culture about a week ago. I don't really know a lot about H Influenza but I know it can eventually turn into meningitis if not treated properly or quickly enough, so that scares me! Since taking the Sulfameth, I have been experiencing severe pains in my head. It's not really a "headache" but rather pain and throbbing on top of my head on the left side. When I cough, it hurts really bad and it's almost like I can feel my heartbeat pounding through my head but I think that is just b/c it is throbbing so much. It helps when I put my hand over it and apply pressure but when I stop doing that it starts hurting again. It just worries me b/c I know when you the symptoms of meningitis is a severe headache along with other symptoms of course. I do feel dizzy and are sometimes sensitive to light and all of those are side effects listed for the Sulfameth. BUT the PAIN I am feeling in my head feels like it is in my BRAIN really and I don't think that is really considered a typical headache.

    Has anyone else had this problem when taking this medication before? Or can you help me in any way? It would be greatly appreciated! If it gets much worse than it is now, I will contact my doctor or do whatever I have to do to make sure everything is ok.

    Thank you!
    Michelle

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    side effects from Bactrim beanstock Infectious Diseases 7 11-06-2011 12:56 AM
    Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
    sick over the weekend, result of taking Bactrim? lawstudent Colds & Flu 2 11-02-2009 07:48 PM
    Be Careful of Bactrim Side Effects! Sahuja12 Acne 1 10-13-2009 07:23 AM
    Bactrim & Differin CREAM janmichele5 Acne 3 08-13-2009 08:30 AM
    Question about generic Dexedrine mej1 Mental Health 8 08-10-2009 03:37 AM
    Bactrim - Scary Side Effects - please help! salncrackers Open to All Other Health Topics 8 05-16-2009 12:14 PM
    Bactrim Emma2 Acne 2 03-11-2004 01:26 PM
    Trimethoprim lippym Acne 1 01-11-2004 01:35 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:06 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!